# SDR UPS01234787

- Difficulty date: January 22, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, EMERGENCY EXIT LIGHT DOES NOT COME ON WHEN ARMED BY A/C.  BATTERY CHECK GOOD.  REMOVED AND REPLACED, RE-INSTALLED LIGHT ASSY.  CHECKS GOOD.
